# SDR GTIA020600

- Difficulty date: May 25, 2002
- Submitted: July 24, 2002
- Operation: Air carrier
- Aircraft: N816NK
- Make and model: Doug DC-9-82
- Aircraft serial: 49140
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND FORWARD CARGO LONGERON SPLICE 28L STATION 226 HAS CORROSION.  REMOVED SPLICE LONGERON 28L STATION 226.  FABRICATED REPAIR SPLICE.  INSTALLED REPAIR SPLICE.  (M)
